Im 14, What Will Happen If I Take 4 Benadryl?

0 votes
im 14, 119 lbs, and starting to feel naucious. what is going to happen if i take 4 benadryl. im sick at home with itchy throat, throwing up, and blurry vision. i thought benedryl would help but didnt really realize i took 4 cause im not paying attention. i was wondering what will happen because im starting to shake, throw up, i have a bigger headache then before, and shaking. is that bad?
asked Oct 18, 2010 by anonymous
edited Oct 27, 2010 by administrator

1 Answer

0 votes
Taking more than the proper dosage ( in short, overdosage ) of Benadryl will result to extreme sleepiness, confusion, weakness, ringing in the ears, blurred vision, large pupils, dry mouth, flushing, fever, shaking, insomnia, hallucinations, and possibly seizures.

If you ave overdosed, seek medical attention immediately.  This is a serious matter and must not be taken for granted because this could be fatal.
answered Nov 14, 2010 by pb1026 Power User (276 points)

Related questions

0 votes
1 answer
0 votes
1 answer
185 views asked Oct 23, 2010 by anonymous
0 votes
1 answer
0 votes
4 answers
0 votes
2 answers
249 views asked Nov 2, 2009 by anonymous
0 votes
0 answers
110 views asked Mar 16, 2007 by anonymous
...